# SDR CA190404004

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 7,759 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCC4YR2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 4541210
- Condition: Deformed
- Location: Wingtip
- Part time: 7,704 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SKIN DEFORMATION BOTH SIDES AT STA. 237 FOUND AFTER REMOVING WINGTIPS, P/NS 45412-10 40585-13 (TC# 20190404004)
